# SDR DALA2024062006267

- Difficulty date: June 19, 2024
- Submitted: June 20, 2024
- Operation: Air carrier
- Aircraft: N365NB
- Make and model: Airbus A319-114
- Aircraft serial: 2013
- Aircraft time: 56,223 hours, 29,244 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning Message
- Condition: False Activation
- Location: Brake Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SHIP 3165 BRAKES SYSTEM 1 FAULT. COMPUTER RESET UNSECCESSFUL. CORRECTIVE ACTION: PERFORMED MCDU BITE TEST OF BSCU 1 IAW A319 AMM 32-46. NO FAULTS NOTED ON PREVIOUS LEG, TEST PASSED, (6021078)
